Algebraic properties of the liapunov and period constants

Research output: Contribution to journalArticleResearchpeer-review

56 Citations (Scopus)

Abstract

We give several algebraic properties of the Liapunov and period constants that simplify their effective computation. We apply them to get the first Liapunov and period constants and the second Liapunov constant for an arbitrary analytic system. Finally we apply them to some particular families of differential equations. © 1997 Rocky Mountain Mathematics Consortium.
Original languageEnglish
Pages (from-to)471-501
JournalRocky Mountain Journal of Mathematics
Volume27
Issue number2
DOIs
Publication statusPublished - 1 Jan 1997

Fingerprint Dive into the research topics of 'Algebraic properties of the liapunov and period constants'. Together they form a unique fingerprint.

  • Cite this